# SDR USAA920081865

- Difficulty date: October 10, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 52,505 hours, 22,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 290 PHX-LAX EMERGENCY EQUIPMENT.  FORWARD FLIGHT ATTENDANT FLASHLIGHT WAS NOT CHARGED, WAS NOT STOWED CORRECTLY IN CHARGER.  MX R&R THE FORWARD FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT BATTERY.  OPS CHECK GOOD.
